# SDR DL738100506

- Difficulty date: February 11, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 32,366 hours, 13,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND BOTH AFT EMERGENCY LIGHT BATTERIES DEAD.  REPLACED BOTH AFT EXIT DOOR EMERGENCY LIGHT BATTERY PACKS CK OK IAW AMM.
